Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 444  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page


 
Table of Contents 
CORRIGENDA
Year : 2013  |  Volume : 58  |  Issue : 5  |  Page : 345
Corrigenda



Date of Web Publication30-Aug-2013

Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions



How to cite this article:
. Corrigenda. Indian J Dermatol 2013;58:345

How to cite this URL:
. Corrigenda. Indian J Dermatol [serial online] 2013 [cited 2020 Sep 22];58:345. Available from: http://www.e-ijd.org/text.asp?2013/58/5/345/117295


Coondoo A, Chattopadhyay C. Drug interactions in dermatology: What the dermatologist should know. Indian J Dermatol 2013;58:249-54.

  1. In the Abstract co- application of topical corticosteroids and aloe vera should be read as a drug - drug interaction instead of as a drug - disease interaction.
  2. In [Table 4], The first word of the first point under the heading 'effects' in [Table 4], should be read as 'decreased' rather than 'increased' -
  3. In [Table 6], under the heading Effect read all cotrticosteroids in place of methylprednisolone with respect to drug-drug interaction of corticosteroid with Ketoconazole and Itraconazole.
  4. In [Table 6] reference to the statement that occurrence of hypoglycemia due to a combination of corticosteroids and antidiabetic medications has not been mentioned in the article due to oversight. The reference to be quoted is Gillam M. Drug interactions with oral hypoglycaemic drugs. Aust Prescr 2001;24:83.
  5. In [Table 6], under the heading Effects please read 'decreased' in place of 'increased' with reference to reaction between antifungals (Ketoconazole) and Rifampicin.
  6. In [Table 6], reference for the statement that a combination of methotrexate and corticosteroids leads to an increased risk of hepatotoxicity has not been mentioned in References due to oversight. The reference to be quoted is: Lafforgue P, Monjanel-Mouterde S, Durand A, Catalin J, Acquaviva PC Is there an interaction between low doses of corticosteroids and methotrexate in patients with rheumatoid arthritis? A pharmacokinetic study in 33 patients. J Rheumatol. 1993 Feb;20(2):263-7.
  7. In [Table 7] the co-prescription of PUVA and NBUVB with Calcipotriol has been erroneously mentioned as agonistic and should be deleted from the Table.
These errors are regretted.

-Editor, IJD ®






 

Top
Print this article  Email this article
 
 
  Search
 
  
    Similar in PUBMED
    Article in PDF (372 KB)
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
* Registration required (free)  



 Article Access Statistics
    Viewed846    
    Printed29    
    Emailed0    
    PDF Downloaded28    
    Comments [Add]    

Recommend this journal